# SDR 2011FA0000065

- Difficulty date: January 22, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N755AB
- Make and model: Cessna 207A
- Aircraft serial: 20700622
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: 653191
- Condition: Leaking
- Location: Rocker Cover
- Part time: 1,146 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS BURNING OIL SMELL IN COCKPIT.  FOUND NR1 CYLINDER ROCKER COVER GASKET LEAKING ONTO RT EXHAUST.  REPLACED NR 1 CYLINDER ROCKER COVER GASKET.
